# SDR ASAA0240117

- Difficulty date: September 19, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602381
- Part serial: PA385
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND LEFT NR 2 SLAT UPPER AND LOWER TRAILING EDGE WEDGE SKIN IS DELAMINATED AT OUTBOARD END.  REPAIRED IAW SRM.  (M)
